MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CATH LAB SHEATH INTRO SET; CATHETER PERCUTANEOUS
Model Number IPN921140
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the catheter could be advanced through the sheath, but could only be withdrawn with great difficulty." there was no patient complications.No medical intervention required.The procedure was completed successfully.The patient's current condition is reported as "unknown".
 
Additional Manufacturer Narrative
(b)(4).
 
Additional Manufacturer Narrative
(b)(4).The customer returned one cath-lab sheath and dilator.Signs of use in the form of blood particulates were noted.The valve of the sheath was damaged and torn.There was damage to the dilator tip.No other defects were noted on the unit.Dimensional inspection of the valve seal was performed using the product drawing.The slits were torn but measurements were taken from the center up to the tears on the three slits.They measured at 0.58 mm, 0.56 mm, and 0.60 mm which are all below the specification limits.The outer diameter measured at 8.25 mm which is within specification limits.The valve thickness was 1.30 mm which was within specification limits.Device was functionally tested per the instructions for use (ifu).The dilator was inserted through the valve but experienced severe resistance and ultimately could not advance through the sheath.The sheath was flushed through sidearm without leaking and with the dilator in.A device history record review was performed and there was one relevant finding for the seal with lot number 14p23m0089.A non-conformace was created for the slits on the valve being too small.The ifu cautions the user "ensure dilator hub fully snaps into sheath cap." the customer complaint of the dilator being tight in the sheath was confirmed through investigation of the returned sample.Visual analysis revealed damage of the valve in the form of tearing.The dilator tip was also damaged.It's unclear when or how the tip damage occurred.Functional testing revealed that the dilator could not be advanced or removed in the sheath without severe resistance.Dimensional analysis revealed the slits on the internal seal were not within specification measuring at 0.58 mm, 0.56 mm, and 0.60 mm.Based on the customer report and the sample received, the root cause is supplier related.A non-conformance was initiated to further investigate this complaint issue.Teleflex will continue to monitor and trend on complaints of this nature.
 
Event or Problem Description

Brand Name
ARROW CATH LAB SHEATH INTRO SET
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23025949
Report Number9680794-2025-00755
Device Sequence Number9329098
Product Code DQY
UDI-Device Identifier00801902001856
UDI-Public(01)00801902001856(11)240429(17)290331(10)14F24D0270(21)
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN921140
Device Catalogue NumberCL-07645
Device Lot Number14F24D0270
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown